# SDR DXTA2024010310506

- Difficulty date: January 2, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N590QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605738
- Aircraft time: 13,394 hours, 10,219 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE AIRCRAFT IS COMING TO A STOP, ONCE THE RIGHT BRAKE IS HEATED UP, THE BRAKE SEEMS TO SHUTTER (OR PULSATE) DURING THE LAST 10 FEET OF THE ROLL UNTIL THE AIRCRAFT IS STOPPED COMPLETELY. DURING THAT LAST 10 FEET OR SO, YOU CAN HEAR AND FEEL THE SHUTTERING THROUGHOUT THE ENTIRE AIRCRAFT.  INSPECTED BRAKE FOR WEAR BRAKE HAS 4/32 WEAR BEFORE BAD BAD BLEDE BRAKES IAW  MM 32-44-00 LEAK AND  OPERATIONAL CHECKED SATISFACTORY
